MathSciNet Relay Station
MathSciNet bibliographic data
MR2240643 (2008h:28005) 28A80 (37C30 37C45 39B12 41A63 42C40 47D07 60J45)
Dutkay, Dorin Ervin; Jorgensen, Palle E. T. Iterated function systems, Ruelle operators, and invariant projective measures. Math. Comp. 75 (2006), no. 256, 1931–1970 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement